Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online
Ask a Urologist   »  

Found increased flow of urine. Using Xenical. Can be due to the medication?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 8663 Questions
Question
i'M ON MY 2ND DAY OF XENICAL AND FIND THAT i HAVE AD AN INCREASED FLOW OF URINE. APART FROM MY 1ST VISIT TO THE TOILET WHERE MY URINE WAS QUITE A STRONG COLOR, EACH VISIT TODAY HAS BEEN EVERY 45 MINS - 1 HOUR AND COLOR IS NOW QUITE CLEAR.

COULD IT BE BECAUSE OF THE XENICAL ???
Posted Wed, 25 Sep 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 16 minutes later
Brief Answer:
Yes high coloured urine is due to Xenical

Detailed Answer:
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have been taking Xenical may be to reduce your weight and now getting high coloured urine with increase frequency of urination.

Passing high coloured urine ids known side effect of the drug(Xenical) However increase frequency of urination could be due to UTI) either. In such a case, I would order for routine urine test to exclude UTI. Once you give the test, you can be started on broad spectrum antibiotics along with urinary anti spasmodic like Flavoxate twice daily for a week. I think it should resolve the symptom of increased frequency..

Get the prescription of medicines from your family Physician.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you
Dr.Patil.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor